Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tv_viewer

Accutane side effects the second time around

I was on Accutane(20mg, then 40, and then 60mg) from Jan-July 2005 and it cleared my skin up until December 2008 when I started to get moderate cystic acne breakouts. I'm starting Accutane again tomorrow.

To anyone who has taken Accutane more than once, is it harder or easier the second time around? I'm worried because Accutane left me with somewhat dry and sensitive skin, so I'm wondering if the dry/red skin will be even worse this time?

Share this post


Link to post
Share on other sites
I was on Accutane(20mg, then 40, and then 60mg) from Jan-July 2005 and it cleared my skin up until December 2008 when I started to get moderate cystic acne breakouts. I'm starting Accutane again tomorrow.

To anyone who has taken Accutane more than once, is it harder or easier the second time around? I'm worried because Accutane left me with somewhat dry and sensitive skin, so I'm wondering if the dry/red skin will be even worse this time?

Im currently in my second month of my third trial of accutane. After finishing the first two trials my skin would clear up and go back to normal. I would be clear and after a period of time my skins dryness would reduce and I would be ok again. Each of the first two trials seemed to be relatively the same for me as far as very dry skin, lips with very other little side effects. I did not notice anything worse the second time around. Hope this helps and gl, hope you have better luck than me

Share this post


Link to post
Share on other sites
I was on Accutane(20mg, then 40, and then 60mg) from Jan-July 2005 and it cleared my skin up until December 2008 when I started to get moderate cystic acne breakouts. I'm starting Accutane again tomorrow.

To anyone who has taken Accutane more than once, is it harder or easier the second time around? I'm worried because Accutane left me with somewhat dry and sensitive skin, so I'm wondering if the dry/red skin will be even worse this time?

Im currently in my second month of my third trial of accutane. After finishing the first two trials my skin would clear up and go back to normal. I would be clear and after a period of time my skins dryness would reduce and I would be ok again. Each of the first two trials seemed to be relatively the same for me as far as very dry skin, lips with very other little side effects. I did not notice anything worse the second time around. Hope this helps and gl, hope you have better luck than me

Thank you! I'm on my third week now of my second course and so far it seems a lot better this time. I guess I'm just better prepared.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×